# SDR DHL200874301

- Difficulty date: May 6, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Mount Bracket
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR AT FORWARD HOOK ACTUATOR UPPER MOUNT BRACKET HAS CRACK AT AFT INBOARD CORNER RADIUS TO BOLT HOLE.  NEW PART FABRICATED USING DRAWING 52-523 FOR ONE TIME USE.  MATERIAL USED 2024-T3 .090"  PO NR 6193.  INSTALLED NEW FABRICATED IAW BOEING SRM 51-30-2 AND PEMCO M/M 52-32-01.  ALL INFO ON NR 68262.
